# SDR ASAA2015071512470

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,509 hours, 1,462 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM WILL MAKE CALLS AND RECEIVE CALLS, BUT WE CANNOT TRANSMIT FROM SATCOM 1 OR 2. WHEN WE TRANSMIT WE CAN HEAR A SIDE TONE.  ACFT GROUNDED.  ACCOMPLISHED ACARS INTERFACE TEST.  LINK TEST SUCCESSFUL AND WEATHER REQUEST RETURNED.  VOICE TEST PASSES FOR BOTH SAT 1 AND SAT 2.  REF AMM 23-15-00-730-801.
